# SDR SWAA2025030401171

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 45,040 hours, 27,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT DOOR LOWER EMERGENCY LIGHT INOP<[01] C/W STEP: L/H OVERWING EXIT DOOR LOWER EMERGENCY LIGHT INOP [TTG8Q00Z0KDM];[02] INSTALLED LAMPS AND OPS CHECK GOOD REF. B737NG AMM 33-51-01-960-801.;[03] VERIFIED INSTALLED LAMPS AND OPS CHECK GOOD REF. B737NG AMM 33-51-01-960-801.
